American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an equioriented graph of type $D\sb{n}$ . Trans. Amer. Math. Soc. 286 (1984) 91-123. MR 756033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an oriented graph of type $\mathcal{A}_n$ . Trans. Amer. Math. Soc. 282 (1984) 463-485. MR 732101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Andrzej Białynicki-Birula and Andrew John Sommese. Quotients by ${\bf C}\sp{\ast} $ and ${\rm SL}(2,{\bf C})$ actions . Trans. Amer. Math. Soc. 279 (1983) 773-800. MR 709583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2